# SDR ERAA20120106

- Difficulty date: November 22, 2012
- Submitted: November 22, 2012
- Operation: Air carrier
- Aircraft: N882EA
- Make and model: Dhav DHC8103
- Aircraft serial: 098
- Aircraft time: 52,013 hours, 72,682 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 85350327057
- Condition: Chafed
- Location: Fuselage
- Part time: 52,013 hours, 72,682 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUAL INSPECTION OF FUSELAGE PANEL P/N 85350327 REVEALED WEAR DAMAGE TO LOWER SURFACE OF THE PANEL.
